# SDR IPXA2017062118480

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 12,810 hours, 4,692 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Right Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING GENERATOR CHANGE ON THE RT ENGINE,  FOUND THE CARBON SEAL LEAKING.  REMOVED AND REPLACED THE CARBON SEAL IAW AMM 72-64-02-404-028-H00.  LEAK CHECKED GOOD.
